| Model Number |
CM-879 |
| Medical Device Problem Code |
Unraveled Material (1664)
| Health Effect - Clinical Code |
Wound Dehiscence (1154)
| Date of Event |
03/06/2025
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, postoperatively to the ovariectomy, the suture line did not hold, and the cat returned the same day with an open abdomen and later died.The issue was identified through a ct scan.The product was replaced by another manufacturer's product, and the cat was re-admitted to the hospital.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.